# SDR FDEA201503190992

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 623 hours, 22,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT SLIDE EICAS DURING CONFIGURATION FOR APPROACH, REPEAT.  PERFORMED INSPECTION & CHECK OF THE R1 PAX DOOR ESCAPE SYS IAW MM 25-66-01-6.  NO DEFECTS NOTED, ACFT OK FOR SERVICE.
